# SDR ASAA1149371

- Difficulty date: March 22, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 60,275 hours, 24,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER CLIP CORRODED AT BS 947.5 RBL 12 RBL 20.  REMOVED AND REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02.
